# SDR SWAA2017050113422

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 34,215 hours, 20,088 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER LINER MOUNT BRACKET CRACKED.      R & R BRACKET IAW AMM.
